# SDR UIEA2017060800989

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT UPPER FUSELAGE APPROX BETWEEN BS 1197+22 TO 1197+44, APPROXIMATELY 3 INCHES ABOVE STRINGER 19R,  FOUND A DENT.  REPAIRED IAW SRM 53-00-01-2R-14, REPAIR 14, FIG 201, REV 104.
